Problems With Generic 30 Kadian

7 Replies Updated



Conversation Starter

Patti Says:


I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked perfect. No problems at all. For the past couple days I gave been unable to sleep, itching, diarrhea, headache and increased pain and my mood is out of control with crying. I did like others and was thinking maybe someone had messed with my meds. Then, last night after looking at my pills closely, I noticed that I received the generic kadian 30 at my last refill. This medicine is not working the at all. It is the beginning of a four day holiday and I am scared to feel what I am going to be going through until Monday. I would consider the ER but anyone that takes this medicine know they wouldn't believe me. They would think I am pill shopping. Someone give me a suggestion on what to do please.



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Patti! How are you feeling?

There can be some slight differences between generic and name brand medications, so the generic might be slightly lower in the amount of the active ingredient. However, since it's not a huge difference, your body should adjust after a week or so.

Learn more Kadian details here.

Something that may help in the future is talking to your doctor about writing the prescription as 'brand medically necessary' or whatever the equivalent is that they use where you live, so the pharmacy can no longer provide you with a generic.

REPLYSHAREREPORT
Was this helpful?      1  
2
long time Kadian patient Says:
via mobile

Hello Patti. Please don't feel alone-you are not the only person experiencing a dramatic different reaction to the generic. The most important thing is that you and others go to the FDA site and take the time to fill out the report of the generic's poor quality.

REPLYSHAREREPORT
Was this helpful?      0  
3
Patti Says:

Hi, I told my MD what happened and also spoke with my insurance company rep. They both agreed that I should not take it. They now write the prescription for Brand only. Problem solved!

Shame on generic brand s that dont give us a warning or heads up and make us try to figure out what is going on. Not all MD are staying uptodate with this issue. Taking these meds doesn't allow us to always feel the best, stomach wise.

And to the reason saying to just take it for awhile and you get used to it. I took it fir 9 days if pure Hell. That was more than I should have to have gone through.

I am greatful to Essentia Health in Duluth, Minnesota.

REPLYSHAREREPORT
Was this helpful?      0  
4
Patti Says:

I will, Thank you! I am now on Kadian, brand only.

REPLYSHAREREPORT
Was this helpful?      0  
5
Tiedyedsheep Says:

I have had sleeplessness since gernic Kadian came out, first it was par pharma but it took me awile to figgire out why, then the usher and smith, that gave me withdrawal and sleeplessness. Of chorse i have a bad medicare/medicaid company, and now I have name breand for 1 month, if it fixs the issue, i get to keep it. Now that I have lost sleep starting in 2014.
One thing that really bothers me is that the off brands are aloud to stamp Kadian on there drug. Unless you look closely at the bottle, you will never know it is not name brand. After not sleeping well I actually called par pharma to ask if they manufacturerd it or if they were acting as a broker. They are the manufacturer and are licensed to make it look just like name brand. Makes you want to kick someone in the kisser.

REPLYSHAREREPORT
Was this helpful?      0  
6
Aimee Says:
via mobile

I was just wondering are you still able to get your Kadian filled? As of December 2016 no pharmacies around me can get it anymore

REPLYSHAREREPORT
Was this helpful?      0  
7
Doug Says:
via mobile

Many years ago my Dr told me that brand name drugs had to 5% +/- of what the dose claimed to be. Generic had a20% +/- leeway. I was taking 5mg percodans at the time. That meant Endo or then DuPont could only be .05 mg. less oxycodone per pill and generic a full mg less. This is in a5mg pill. You talk about 80mg or more per pill you're talking about quite a few mgs. Like I said this was a few years ago

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

having a lot of problems with generic suboxone
I had been on the suboxone film, for 5 months and prior to that the suboxone tabs with no problems,but due to insurance ... 5 replies
generics causing problems
Here's an FDA report of companies having recalls due to quality problems like non sterile, defective, mislabeled, et...
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies
vicodin 5 300 can you take this with heart problems
Can you take vicodin 5.300mg if you have heart problems ## Hydrocodone can affect people differently. Because of that yo... 2 replies
can you half a 30 mg morphine er without problems
I'm taking norco 10 mg 3 x day. I was taking 5 mg oxycodone along with the Norco at different times. I was starting ... 1 reply
Roxicet #30mg generic with K 9 on it.
This is a very small blue pill with a score in the middle with a K on one side of the score and a 9 on the other. Suppos... 1 reply
Roxicodone generic 30mg bright blue with V mark
Yes, can anyone tell me why the generic Roxicodone 30mg with the V mark is not as strong as the R-215 or the M-30 brands... 28 replies
Roxicodone generic 30mg bright blue with v marking
Yes, Verwon or can anyone tell me why this generic Roxicodone 30mg with the v marking is not as strong as the R-215 or t... 1 reply
Horrible days with generic adderall 30mg
When I went to Walmart to refill my script, they gave me this generic crap. Everyday I take it, I end up regretting it. ... 8 replies
green capsule with vp 302 is it generic for librax
looks like librax, but, I haven't seen that particular markings on my med before. it is a refill and they could have... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA